Follow
Michael Poghosyan
Title
Cited by
Cited by
Year
A PDE approach to regularity of solutions to finite horizon optimal switching problems
T Arnarson, B Djehiche, M Poghosyan, H Shahgholian
Nonlinear Analysis: Theory, Methods & Applications 71 (12), 6054-6067, 2009
282009
Numerical solution of the two-phase obstacle problem by finite difference method
A Arakelyan, R Barkhudaryan, M Poghosyan
arXiv preprint arXiv:1407.0781, 2014
192014
Finite difference scheme for two-phase obstacle problem
AG Arakelyan, RH Barkhudaryan, MP Poghosyan
Dokl. Nats. Akad. Nauk Armen 111 (3), 224-231, 2011
102011
Uniqueness of series by general Franklin systems
MP Poghosyan
JOURNAL OF CONTEMPORARY MATHEMATICAL ANALYSIS C/C OF IZVESTIIA-AKADEMIIA …, 2000
92000
On recovery of coefficients of Franklin series with a “good” majorant of partial sums
GG Gevorkyan, MP Poghosyan
Journal of Contemporary Mathematical Analysis (Armenian Academy of Sciences …, 2017
82017
The multi-layer free boundary problem for the p-Laplacian in convex domains
A Henrot, A Acker, M Poghosyan, H Shahgholian
Interfaces and Free boundaries 6 (1), 81-103, 2004
72004
Convergence to infinity for orthonormal spline series
GG Gevorkyan, KA Keryan, MP Poghosyan
Acta Mathematica Hungarica 162, 604-617, 2020
62020
An error estimate for the finite difference scheme for one-phase obstacle problem
A Arakelyan, R Barkhudaryan, M Poghosyan
Journal of Contemporary Mathematical Analysis 46, 131-141, 2011
62011
Almost everywhere convergence of series by generalized Franklin systems
MP Poghosyan
JOURNAL OF CONTEMPORARY MATHEMATICAL ANALYSIS C/C OF IZVESTIIA-AKADEMIIA …, 2000
52000
One-phase parabolic free boundary problem in a convex ring
M Poghosyan, R Teymurazyan
Journal of Contemporary Mathematical Analysis 44, 192-204, 2009
22009
Convex configurations for solutions to semilinear elliptic problems in convex rings
A Acker, M Poghosyan, H Shahgholian
Communications in Partial Differential Equations 31 (9), 1273-1287, 2006
22006
11356
M Poghosyan
The American Mathematical Monthly 115 (4), 365-365, 2008
12008
General periodic Franklin system as a basis in H^ 1 [0, 1]
MP Poghosyan, KA Keryan
JOURNAL OF CONTEMPORARY MATHEMATICAL ANALYSIS C/C OF IZVESTIIA-AKADEMIIA …, 2005
12005
Pressure calculation using obstacle problem for CMP modeling
D Piliposyan, R Ghulghazaryan, M Poghosyan, H Nersisyan
Journal of Physics: Conference Series 1474 (1), 012029, 2020
2020
APPLICATION OF THE OBSTACLE PROBLEM TO PRESSURE CALCULATION FOR CMP MODELING
D Piliposyan, R Ghulghazaryan, M Poghosyan, H Nersisyan
Актуальные проблемы механики сплошной среды, 427, 2019
2019
One-phase parabolic free boundary problem in a convex ring
R Teymurazyan, M Poghosyan
Journal of Contemporary Mathematical Analysis 44, 192-204, 2009
2009
On uniqueness of general orthogonal series
GG Gevorkyan, MP Poghosyan
JOURNAL OF CONTEMPORARY MATHEMATICAL ANALYSIS C/C OF IZVESTIIA-AKADEMIIA …, 2000
2000
Iterative Scheme for Elliptic Optimal Multiple Switching Problem
RH Barkhudaryan, TL Gharibyan, MP Poghosyan
The system can't perform the operation now. Try again later.
Articles 1–18